# SDR ASAA0280023

- Difficulty date: February 8, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936051501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON LONGERON 28L FROM FS 598-617 IN MID CARGO COMPARTMENT.  REMOVED CORROSION AND INSTALLED U-CHANNEL DOUBLER FROM FS 598-617 PER EA 5310-02060.  (M)
